# SDR QXEA200501090

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 19,018 hours, 26,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Dirty
- Location: Cabin Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN BLEEDS TURNED ON AFTER TAKEOFF, ODOR LIKE DIRTY GYM SOCKS COMES OUT AND LASTS FOR 6 TO 10 MINUTES.  THEN CLEARS UP.  UPON INSPECTION, FOUND WATER DRAIN FILTER COMING OUT OF CONDENSER/MIXER PLUGGED.  CLEANED FILTER AND REINSTALLED DRAIN LINE IAW DHC-8 -200 AMM 21-50-21, PAGE 404, STEP 3.A(7).  PERFORMED FUNCTIONAL TEST OF BLEED AIR SYSTEM.  ALL CHECKS GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
